ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Items where Year is 2009

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | B | D | E | G | K | M | N | P | T | X | Z | А | Б | Г | Д | К | Л | О | П | Х
Number of items: 51.

A

Ambartzumyan, R. V. (2009) A Probability Approach to Pearl Harbor Dilemma. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 8-16. ISSN 00002-3043

B

Blatt, H. -P. (2009) The Impact of Poles on the Convergence of Best Rational Approximants. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 53-64. ISSN 00002-3043

Booss-Banbek, B. (2009) The Mathematization of the Individual Sciences-Revisited. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 17-38. ISSN 00002-3043

D

Dietz, K. (2009) Epidemics: the Fitting of the First Dynamic Models to Data. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 39-50. ISSN 00002-3043

E

Editorial, Board (2009) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). ISSN 00002-3043

Editorial, Board (2009) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). ISSN 00002-3043

Editorial, Board (2009) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). ISSN 00002-3043

Editorial, Board (2009) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). ISSN 00002-3043

Editorial, Board (2009) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). ISSN 00002-3043

Editorial, Board (2009) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). ISSN 00002-3043

Editorial, Board (2009) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). ISSN 00002-3043

Editorial, Board (2009) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). ISSN 00002-3043

Editorial, Board (2009) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). ISSN 00002-3043

Editorial, Board (2009) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). ISSN 00002-3043

Editorial, Board (2009) От редактора. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (6). p. 4. ISSN 00002-3043

Editorial, Board (2009) Содержание. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (6). ISSN 00002-3043

Editorial, Board (2009) Խմբագրական կոլեգիա. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (6). ISSN 00002-3043

Editorial, Board (2009) Preface. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 6-7. ISSN 00002-3043

Editorial, Board (2009) Stochastic methods in modern mathematics and its application. Festchrift in honour of Klaus Krickeberg on the occasion of his 80th bithday. Part I. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 3-5. ISSN 00002-3043

G

Gevorkyan, G. and Kamont, A. (2009) Uniqueness of Series with Respect to General Franklin Systems. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). pp. 3-18. ISSN 00002-3043

Gharibyan, T. L. and Luh, W. (2009) Densities Connected With Overconvergence. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 65-76. ISSN 00002-3043

K

Kaushik, S. K. (2009) A Generalization of Frames in Banach Spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 12-20. ISSN 00002-3043

Kosmol, P. and Muller-Wichards, D. (2009) Strong Solvability in Orlicz Space. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). pp. 27-70. ISSN 00002-3043

Krause, U. (2009) Markov Chains, Gauss Soups, and Compromise Dynamics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 59-66. ISSN 00002-3043

Krickeberg, K. (2009) My Encounters with Martingales. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 17-24. ISSN 00002-3043

Krickeberg, K. (2009) Some mathematics. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 8-16. ISSN 00002-3043

M

Mecke, J. (2009) Joint distribution of direction and length of the typical I-segment in a homogeneous random planar tessellation stable under iteration. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 73-84. ISSN 00002-3043

N

Niess, M. (2009) On Universal Relatives of the Riemann Zeta-function. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). pp. 87-92. ISSN 00002-3043

P

Papangelou, F. (2009) The Armenian Connection: Reminiscences from a Time of Interactions. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 25-34. ISSN 00002-3043

Preston, Ch. (2009) A Note on Standard Borel and Related Spaces. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 97-110. ISSN 00002-3043

T

Topsoe, F. (2009) Truth, Belief and Experience - a Route to Information. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 51-58. ISSN 00002-3043

Trigub, R. M. (2009) Approximation of Functions by Polynomials With Various Constraints. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 35-52. ISSN 00002-3043

X

Xuan Xanh, Nguyen (2009) Klaus Krickeberg und Vietnam. Erinnerungen. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 35-44. ISSN 00002-3043

Z

Zahle, M. (2009) Potential Spaces and Traces of Levy Processes on h-sets. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 67-100. ISSN 00002-3043

Zessin, H. (2009) Der Papangelou Prozess. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 61-72. ISSN 00002-3043

Zessin, H. (2009) Klassische symmetrische Punktprozesse. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 85-96. ISSN 00002-3043

Zessin, H. (2009) Stochastic methods in modern mathematics and its application. Festchrift in honour of Klaus Krickeberg on the occasion of his 80th bithday. Part II. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (2). pp. 3-7. ISSN 00002-3043

А

Айрапетян, Г. М. (2009) Задача свободной интерполяции и базисность одной системы рациональных функций в весовых пространствах Харди. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (6). pp. 63-83. ISSN 00002-3043

Алексанян, С. and Аракелян, Н. (2009) Оптимальное равномерное приближение целыми функциями на угловой области. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). pp. 5-28. ISSN 00002-3043

Амбарцумян, Р. В. (2009) Томографические модели случайных выпуклых многоугольников. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (1). pp. 45-60. ISSN 00002-3043

Б

Бережной, Е. И. (2009) Подпространство пространства Бесова, состоящее из самых негладких функций. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). pp. 29-40. ISSN 00002-3043

Г

Геворкян, Г. and Саакян, А. (2009) Гармонический анализ и применения. Предисловие редакторов. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). pp. 3-4. ISSN 00002-3043

Геворкян, Л. (2009) Анализ сходимости одношагового итерационного метода в подпространстве Крылова. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). pp. 71-86. ISSN 00002-3043

Гиновян, М. С. and Саакян, А. А. (2009) Замечание об аппроксимации следов произведения усеченных Теплицевых матриц. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 77-86. ISSN 00002-3043

Д

Джрбашян, А. М. and Захарян, В. С. (2009) Современное развитие в теории факторизации М. М. Джрбашяна и прилежащих задачах анализа. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (6). pp. 5-62. ISSN 00002-3043

К

Карапетян, Г. А. (2009) О гладкости решений почти гипоэллиптических уравнений. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). pp. 51-66. ISSN 00002-3043

Кузнецова, О. И. (2009) Сильные сферические средние кратных рядов Фурье. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 21-34. ISSN 00002-3043

Л

Лукашов, А. Л. and Тышкевич, С. В. (2009) Экстремальные полиномы на дугах окружности с нулями на этих дугах. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). pp. 41-50. ISSN 00002-3043

О

Овсепян, Р. И. (2009) О тригонометрических рядах и примитивных функциях. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (4). pp. 3-11. ISSN 00002-3043

П

Погосян, М. and Теймуразян, Р. (2009) Однофазная параболическая задача со свободной границей в выпуклом кольце. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (3). pp. 67-84. ISSN 00002-3043

Х

Холщевникова, Н. Н. (2009) Теоремы исправления и представления для функций счетного множества переменных. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 44 (5). pp. 19-26. ISSN 00002-3043

This list was generated on Mon Aug 20 19:04:30 2018 AMT.